MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE 15-INCH FHD MONITOR; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE 15-INCH FHD MONITOR; LARYNGOSCOPE, RIGID
Model Number 0570-0437
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported while using a glidescope core 15-inch fhd monitor during an intubation, the image went dark.The issue was fixed by unplugging the laryngoscope and then it worked.No delay in procedure, use of a backup device, or harm to the patient was reported.
 
Additional Manufacturer Narrative
The reported glidescope core 15-inch fhd monitor was returned to verathon for evaluation along with the glidescope core smart cable used during the reported event.A verathon technical service representative evaluated the returned devices and was able to confirm the reported image issue.When connecting the reported monitor to verathon's test equipment, the display intermittently loses the entire image and no user interface is visible.The issue was isolated to a faulty printed circuit board assembly (pcba).The monitor failed verathon's device functionality testing.Next, when evaluating the returned smart cable with verathon's test equipment, it intermittently produces a split image when manipulating the cable near the hdmi connector.The smart cable passed visual inspection but failed verathon's device functionality testing.Upon completion of verathon's device evaluation, the monitor's pcba was replaced and the monitor was returned to the customer along with a replacement smart cable.Corrective action is not required at this time.Verathon will continue to monitor for trends.

Brand Name
GLIDESCOPE CORE 15-INCH FHD MONITOR
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key22091913
Report Number9615393-2025-00057
Device Sequence Number7866659
Product Code CCW
UDI-Device Identifier00879123008596
UDI-Public(01)00879123008596(11)240514
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0437
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Initial Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown